# SDR HEEA956176

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Radar Altimeter
- Part number: 066104802
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY WON'T TEST CORRECTLY; JUST CAUSES INDICATOR NEEDLE TO SPIN AROUND.
